# SDR SWAA2019062434019

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 45,136 hours, 26,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5700
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVERWING EXIT SIGN COVER WAS MISSING.    INSTALLED NEW COVER PER AMM.
